# SDR FDEA202011052785

- Difficulty date: November 5, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 73,429 hours, 28,623 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN SUPERNUMERARY LT SEAT TRACK UPPER SURFACE CORRODED MAIN CABIN SUPERNUMERARY LT SEAT TRACK CORROSION FOUND TO BE OUT OF LIMITS, IAW B757 SRM 53-00-52-1A FIGURE 101 DETAIL 1.   REMOVED SEAT TRACK, IAW B757 SRM 51-40-02.  FABRICATED NEW SEAT TRACK, IAW FEDEX EA F-5310-T0357787-P1.  MAINFRAME-STA 345 TO 377 (LBL 7) SUPERNUMERARY SEAT TRACK-MATERIAL SUBSTITUTION, VA DWG 3504-NC-2, VA DWG 3470 REV G, VA DWG 3504 REV G, B757 SRM 51-40-  05, AND B757 AMM 51-21-10.  INSTALLED NEW SEAT TRACK, IAW VA DWG 3470 REV G.
